Vol. 76, No. 2, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Only trivial Borel measures on Sāˆž are quasi-invariant under automorphisms

Robert Richard Kallman

Vol. 76 (1978), No. 2, 453ā€“461
Abstract

Let S be the group of all permutations of the integers. Then the only σ-finite Borel measures on S which are quasi-invariant under automorphisms are supported on the finite permutations.

Mathematical Subject Classification 2000
Primary: 28A70, 28A70
Secondary: 22A10
Milestones
Received: 23 July 1976
Revised: 20 July 1977
Published: 1 June 1978
Authors
Robert Richard Kallman